# SDR UPS96821371

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067N
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, MODERATE CORROSION DAMAGE ON END FITTING FS 70 LONGERON 33R.  REPLACED FITTING PER SRM 51-1-20D AND SRM 51-1-2.
